# SDR SWAA2021102833994

- Difficulty date: September 19, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 58,334 hours, 29,483 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90. 15.5' FROM FRONT SPAR AND I/B OF DRAIN HOLE. LENGTH OF CRACK - 0.787' ; NDTM PART 6;51-00-28 / [24] ACCOMPLISHED REPAIR ON LT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 IAW B737-700 SRM 55-10-01-2R-11. THIS IS A CATEGORY B REPAIR; REINSPECTION REQUIRED AT THRESHOLD 56;000 FLIGHT CYCLES; REPEAT INSPECTION EVERY 9;000 FLIGHT CYCLES PER B737-700 SRM 55-10-01-2R-11; REPAIR 11; STEP 5; TABLE 204.; [25] VERIFIED STEP 23 AND 24
